Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some high indices theorems


Author: Daniel Waterman
Journal: Trans. Amer. Math. Soc. 69 (1950), 468-478
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1950-0039102-3
MathSciNet review: 0039102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Ingham, On the "high indices" theorem of Hardy and Littlewood, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 1-8.
  • [2] G. H. Hardy and J. E. Littlewood, Abel's theorem and its converse (II), Proc. London Math. Soc. (2) vol. 22 (1924) pp. 254-269.
  • [3] E. Landau, Über die Konvergenz einiger Klassen von unendlichen Reihen am Rande des Konvergenzgebietes, Monatshefte für Math. vol. 18 (1907) pp. 8-28. MR 1547636
  • [4] J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series II, Proc. London Math. Soc. vol. 92 (1937) pp. 52-89.
  • [5] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 170-204. MR 0009966 (5:230b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0039102-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society